MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, NPD 1.0CC 31G 100CT5/16" 8/CS
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes, stating that the 31g syringes did not dispense the insulin.Customer stated the syringes are able to aspirate the insulin but that he is not able to inject it.The package had not been open or damaged when received by the customer.Customer has been using the product for the past two days.Customer stated he had been previously using the 30g syringes.Customer stated that he has not taken his insulin for a few days and so he needs the syringes to work.The customer feels well and did not report any symptoms.The customer did not claim to be injured while using the syringes and no medical intervention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on 22-may-2023 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved the initial concern.
 
Additional Manufacturer Narrative
Sections with additional information as of 07-july-2023: h6: updated fda's type of investigation, investigation findings, and investigation conclusions.H10: syringes were not returned for evaluation.Complaint was forwarded to supplier quality based on complaint's description for investigations.Internal evaluation has been completed by the manufacturer.No abnormalities observed with retention samples most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key17070614
Report Number1000113657-2023-00311
Device Sequence Number12473009
Product Code FMF
UDI-Device Identifier00021292005887
UDI-Public(01)00021292005887
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/13/2025
Device Model NumberSYR, NPD 1.0CC 31G 100CT5/16" 8/CS
Device Lot NumberNP22030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date05/12/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer06/20/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date07/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown